# SDR SWIA2020021948756

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 29,591 hours, 20,168 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING CAUTION MESSAGE AFTER TAKEOFF. DID NOT RESET IN AIR OR UPON LANDING.    FLIGHT 3940 - FILED CLOSEDTHIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 20498166 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED NWS MANIFOLD IN REFERENCE TO CRJ900 AMM. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.
